Header menu link for other important links
X
Microlocal analysis on wonderful varieties. Regularized traces and global characters
Cupit-Foutou S., , Ramacher P.
Published in
2017
Volume: 290
   
Issue: 5-6
Pages: 756 - 773
Abstract
Let G be a connected reductive complex algebraic group with split real form (G, σ). Consider a strict wonderful G-variety X equipped with its σ-equivariant real structure, and let X be the corresponding real locus. Further, let E be a real differentiable G-vector bundle over X. In this paper, we introduce a distribution character for the regular representation of G on the space of smooth sections of E given in terms of the spherical roots of X, and show that on a certain open subset of G of transversal elements it is locally integrable and given by a sum over fixed points. © 2016 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
About the journal
JournalMathematische Nachrichten
Open AccessNo